Table of Contents
Journal of Difference Equations
Volume 2014, Article ID 359093, 8 pages
http://dx.doi.org/10.1155/2014/359093
Research Article

Hermite Wavelet Method for Fractional Delay Differential Equations

School of Natural Sciences, National University of Sciences and Technology, Sector H-12, Islamabad, Pakistan

Received 4 April 2014; Accepted 12 June 2014; Published 2 July 2014

Academic Editor: Honglei Xu

Copyright © 2014 Umer Saeed and Mujeeb ur Rehman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Mujeeb Ur Rehman, and Umer Saeed, “Gegenbauer wavelets operational matrix method for fractional differential equations,” Journal of the Korean Mathematical Society, vol. 52, no. 5, pp. 1069–1096, 2015. View at Publisher · View at Google Scholar
  • P. Rahimkhani, Y. Ordokhani, and E. Babolian, “A new operational matrix based on Bernoulli wavelets for solving fractional delay differential equations,” Numerical Algorithms, 2016. View at Publisher · View at Google Scholar
  • P. Rahimkhani, Y. Ordokhani, and E. Babolian, “M?ntz-Legendre wavelet operational matrix of fractional-order integration and its applications for solving the fractional pantograph differential equations,” Numerical Algorithms, 2017. View at Publisher · View at Google Scholar
  • Arman Dabiri, and Eric A. Butcher, “Numerical Solution of Multi-Order Fractional Differential Equations with Multiple Delays via Spectral Collocation Methods,” Applied Mathematical Modelling, 2017. View at Publisher · View at Google Scholar
  • S. Nemati, P. Lima, and S. Sedaghat, “An effective numerical method for solving fractional pantograph differential equations using modification of hat functions,” Applied Numerical Mathematics, vol. 131, pp. 174–189, 2018. View at Publisher · View at Google Scholar
  • Fakhrodin Mohammadi, “Numerical solution of systems of fractional delay differential equations using a new kind of wavelet basis,” Computational and Applied Mathematics, 2018. View at Publisher · View at Google Scholar